# SDR SWAA2021021749645

- Difficulty date: February 11, 2021
- Submitted: February 17, 2021
- Operation: Air carrier
- Aircraft: N8653A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37037
- Aircraft time: 21,279 hours, 9,416 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT PLACED WINDOW; LEFT HAND ISLE SKEWED.  REATTACHED EMERGENCY EXIT ISLE SIGN.  NO DEFECT @ THIS TIME REF AMM 33-51-01.
